MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 EXTRACTOR SHAFT; GENERAL/MISC INSTRUMENT

DEPUY ORTHOPAEDICS, INC. 1818910 EXTRACTOR SHAFT; GENERAL/MISC INSTRUMENT
Catalog Number 242204000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the weld broke at handle and some threads broke off.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXTRACTOR SHAFT
Common Device Name
GENERAL/MISC INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6879753
Report Number1818910-2017-24994
Device Sequence Number538442
Product Code HWB
UDI-Device Identifier10603295123033
UDI-Public10603295123033
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242204000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Initial Date Received by Manufacturer 07/26/2016
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1